Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 181, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 7, 2011, 2:45 PM EDT for 8 counties in West Virginia. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2011, 2:45 PM EDT (18:45 UTC)
- Expired
- Jun 7, 2011, 3:45 PM EDT
- In force
- 60 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Braxton County, WV, Calhoun County, WV, Clay County, WV, Jackson County, WV, Kanawha County, WV, Nicholas County, WV, Putnam County, WV, Roane County, WV
The radar
The Charleston,WV radar (KRLX), 52 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 3:02 PM EDT | TSTM WND DMG | Charleston, WV | TREES AND POWER LINES DOWN AT GREENBRIER ST AND DEITRICK BLVD |
| Jun 7, 3:15 PM EDT | TSTM WND DMG | Cross Lanes, WV | TREES DOWN ACROSS PIONEER DR AND DEERFIELD LN |
| Jun 7, 3:20 PM EDT | TSTM WND DMG | East Bank, WV | TREES AND POWER LINES DOWN ACROSS RTE 61. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
281
WUUS51 KRLX 071845
SVRRLX
WVC007-013-015-035-039-067-079-087-071945-
/O.NEW.KRLX.SV.W.0181.110607T1845Z-110607T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
245 PM EDT TUE JUN 7 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BRAXTON COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF SUTTON...
SOUTHERN CALHOUN COUNTY IN WEST VIRGINIA...
CLAY COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF CLAY...
SOUTHEASTERN JACKSON COUNTY IN WEST VIRGINIA...
KANAWHA COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITIES OF...NITRO...CHARLESTON...
NORTHWESTERN NICHOLAS COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF SUMMERSVILLE...
NORTHEASTERN PUTNAM COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF WINFIELD...
ROANE COUNTY IN WEST VIRGINIA...
* UNTIL 345 PM EDT
* AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTHWEST OF AMMA...OR 8 MILES SOUTH OF SPENCER...AND MOVING SOUTH
AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELEANOR...BIG OTTER...WALLBACK...SISSONVILLE...POCA...TEAYS
VALLEY...CLENDENIN...CROSS LANES...BIRCH RIVER...ELKVIEW...
INSTITUTE...ST. ALBANS...PINCH...DUNBAR...GLEN...SOUTH
CHARLESTON...COAL FORK...MARMET...BELLE...CHESAPEAKE...CEDAR
GROVE...EAST BANK AND GLASGOW.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 40 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 96 AND
128 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 67...THE WEST
VIRGINIA TURNPIKE BETWEEN MILE MARKERS 85 AND 95.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3824 8073 3824 8119 3826 8123 3823 8127
3819 8154 3836 8188 3859 8201 3876 8157
3885 8104 3884 8101 3879 8106 3872 8098
3878 8087 3870 8065
TIME...MOT...LOC 1845Z 354DEG 25KT 3862 8134
$$
083 follow-up statements
302
WWUS51 KRLX 071913
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
313 PM EDT TUE JUN 7 2011
WVC013-035-087-071920-
/O.CAN.KRLX.SV.W.0181.000000T0000Z-110607T1945Z/
JACKSON WV-CALHOUN WV-ROANE WV-
313 PM EDT TUE JUN 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR ROANE...SOUTHERN CALHOUN AND
SOUTHEASTERN JACKSON COUNTIES IN WEST VIRGINIA IS CANCELLED...
THE SEVERE PORTION OF THE LINE OF STORMS HAS MOVED SOUTH OF THE
AREA...SO THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. CLOUD
TO GROUND LIGHTNING AND DOWNPOURS ARE STILL POSSIBLE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3824 8073 3824 8119 3826 8123 3823 8127
3819 8154 3836 8188 3859 8201 3865 8185
3855 8163 3851 8126 3856 8113 3872 8095
3876 8081 3870 8065
TIME...MOT...LOC 1910Z 354DEG 25KT 3853 8085 3831 8136
3836 8181
$$
WVC007-015-039-067-079-071945-
/O.CON.KRLX.SV.W.0181.000000T0000Z-110607T1945Z/
PUTNAM WV-NICHOLAS WV-KANAWHA WV-CLAY WV-BRAXTON WV-
313 PM EDT TUE JUN 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHWESTERN BRAXTON...CLAY...KANAWHA...NORTHWESTERN NICHOLAS AND
PUTNAM COUNTIES...
AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM FRAMETOWN TO 6 MILES
SOUTHEAST OF PINCH TO NITRO...OR ALONG A LINE EXTENDING FROM 9 MILES
SOUTHWEST OF SUTTON TO 14 MILES EAST OF CHARLESTON TO NITRO...MOVING
SOUTH AT 30 MPH.
THIS LINE OF STORMS HAS A HISTORY OF DOWNING TREES AND POWERLINES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COAL
FORK...SISSONVILLE...CHARLESTON...SUMMERSVILLE...AND CLAY.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 39 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 96 AND
116 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 67...THE WEST
VIRGINIA TURNPIKE BETWEEN MILE MARKERS 85 AND 95.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3824 8073 3824 8119 3826 8123 3823 8127
3819 8154 3836 8188 3859 8201 3865 8185
3855 8163 3851 8126 3856 8113 3872 8095
3876 8081 3870 8065
TIME...MOT...LOC 1910Z 354DEG 25KT 3853 8085 3831 8136
3836 8181
$$
19028
WWUS51 KRLX 071933
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
333 PM EDT TUE JUN 7 2011
WVC007-079-071941-
/O.CAN.KRLX.SV.W.0181.000000T0000Z-110607T1945Z/
PUTNAM WV-BRAXTON WV-
333 PM EDT TUE JUN 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BRAXTON AND
PUTNAM COUNTIES IS CANCELLED...
THE SEVERE PORTION OF THE LINE OF THUNDERSTORMS HAS MOVED SOUTH OF
THE AREA...SO THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
HOWEVER...SOME CLOUD TO GROUND LIGHTNING IS STILL POSSIBLE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3824 8073 3824 8119 3826 8123 3823 8127
3819 8154 3836 8188 3841 8186 3847 8168
3847 8134 3852 8111 3851 8088 3855 8079
3852 8074 3853 8073 3852 8068
TIME...MOT...LOC 1931Z 354DEG 25KT 3838 8083 3816 8134
3822 8179
$$
WVC015-039-067-071945-
/O.CON.KRLX.SV.W.0181.000000T0000Z-110607T1945Z/
NICHOLAS WV-KANAWHA WV-CLAY WV-
333 PM EDT TUE JUN 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR CLAY...CENTRAL KANAWHA AND NORTHWESTERN NICHOLAS COUNTIES...
AT 324 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES
NORTH OF SUMMERSVILLE TO 17 MILES NORTHWEST OF FAYETTEVILLE TO 11
MILES SOUTHWEST OF CHARLESTON...MOVING SOUTH AT 30 MPH.
THIS LINE OF STORMS HAS A HISTORY OF KNOCKING DOWN TREES AND POWER
LINES.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 47 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 96 AND
110 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 10...THE WEST
VIRGINIA TURNPIKE BETWEEN MILE MARKERS 85 AND 95.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3824 8073 3824 8119 3826 8123 3823 8127
3819 8154 3836 8188 3841 8186 3847 8168
3847 8134 3852 8111 3851 8088 3855 8079
3852 8074 3853 8073 3852 8068
TIME...MOT...LOC 1931Z 354DEG 25KT 3838 8083 3816 8134
3822 8179
$$
19040
WWUS51 KRLX 071945
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
345 PM EDT TUE JUN 7 2011
WVC015-039-067-071952-
/O.EXP.KRLX.SV.W.0181.000000T0000Z-110607T1945Z/
NICHOLAS WV-KANAWHA WV-CLAY WV-
345 PM EDT TUE JUN 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR CLAY...CENTRAL KANAWHA AND
NORTHWESTERN NICHOLAS COUNTIES WILL EXPIRE AT 345 PM EDT...
THE LINE OF STORMS THAT PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...DOWNPOURS...CLOUD TO GROUND LIGHTNING...GUSTY WINDS...AND
PEA SIZE HAIL ARE STILL POSSIBLE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3824 8073 3824 8119 3826 8123 3823 8127
3819 8154 3836 8188 3841 8186 3847 8168
3847 8134 3852 8111 3851 8088 3855 8079
3852 8074 3853 8073 3852 8068
TIME...MOT...LOC 1942Z 354DEG 25KT 3830 8082 3808 8133
3814 8178
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:26 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jun 7, 1:26 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 126 PM EDT TUE JUN 7 2011 .SYNOPSIS... A MOISTURE STARVED WARM FRONT PUSHES NORTHEAST TODAY. HOT SUMMER LIKE HIGH PRESSURE WILL BE IN CHARGE WEDNESDAY AND WEDNESDAY NIGHT. COOL FRONT BRINGS STORM CHANCES THURSDAY INTO SATURDAY. && .NEAR TERM /THROUGH TONIGHT/... MCS HAS ARRIVED IN CWA WITH GUSTY WINDS AND BRIEF HEAVY RAINS. EXPECT SYSTEM TO DEFLECT EAST WITH TIME AS H500 RIDGE CONTINUES TO BUILD IN...SO CONCENTRATED HIGHEST POPS ACROSS THE NORTH. SYSTEM SHOULD MOVE OFF/DISSIPATE BY EARLY EVENING...WITH A QUIET OVERNIGHT FORESEEN. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... HIGH PRESSURE...AT THE SURFACE AND ALOFT...SHOULD PREVAIL ACROSS THE REGION WEDNESDAY. SOME OF THE MODELS CONTINUE TO GENERATE AFTERNOON CONVECTION OVER THE MOUNTAINS WEDNESDAY...BUT MODEL SOUNDINGS HAVE LOTS OF DRY AIR ALOFT...WHICH SHOULD PRECLUDE THE DEVELOPMENT OF ANY CONVECTION. BECAUSE OF THIS...BUMPED POPS UP...BUT WILL STILL LEAVE REGION DRY FOR NOW. MODELS ALSO CONTINUE TO INDICATE UPPER HIGH WILL BE SUPPRESSED TO THE SOUTH...WHICH WILL ALLOW A COLD FRONT TO APPROACH FROM THE NORTHWEST. LATEST GUIDANCE SUGGESTS FRONT WILL BE LOCATED EITHER JUST TO OUR NORTH...OR POSSIBLY INTO OUR NORTHERN COUNTIES LATE THURSDAY NIGHT. THE COMBINATION OF THE FRONT...AND ASSORTED MID-LEVEL SHORTWAVES SHOULD RESULT IN INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS THURSDAY...WITH THE CHANCES CONTINUING THROUGH THURSDAY NIGHT. WITH HIGH PRESSURE IN CHARGE ON WEDNESDAY...FEEL TEMPERATURES WILL BE HOT. PREVIOUS FORECAST FOR HIGHS IS QUITE CLOSE TO THE MET NUMBERS....AND ONLY A DEGREE OR TWO BELOW THE WARMER MAV NUMBERS. SO HAVE GENERALLY LEFT FORECAST ALONE...WITH SOME MINOR TWEAKS. CLOUDS AND PRECIPITATION CHANCES SHOULD RESULT IN LOWER TEMPS ON THURSDAY...ESPECIALLY ACROSS THE NORTH. PREVIOUS FORECAST REFLECTS THE LATEST GUIDANCE AND WAS GENERALLY LEFT ALONE. && .LONG TERM /FRIDAY THROUGH MONDAY/... THE SEE SAW BATTLE CONTINUES...WITH THE UPPER LEVEL HIGH PRESSURE GETTING SUPPRESSED SOUTHWARD AGAIN. THIS ALLOWS A COOL FRONT TO DROP SOUTH FROM THE GREAT LAKES THURSDAY AND THURSDAY NIGHT. ONLY MINOR TIMING DIFFERENCES AMONG THE MODELS WITH COOL FRONT SAGGING SOUTH INTO THE NORTHERN PART OF OUR AREA BY FRIDAY MORNING...THEN STALLING FRIDAY INTO MUCH OF SATURDAY ACROSS THE NORTHERN PORTION OF THE AREA. LOOKS TO BE A GOOD CHANCE FOR OCCASIONAL SHOWERS AND THUNDERSTORMS FROM LATE THURSDAY THROUGH SATURDAY...AS A SERIES OF UPPER DISTURBANCES RIDE ALONG THE NEARLY STATIONARY WEST TO EAST BOUNDARY. THIS PLACES THE NORTHERN HALF OF THE AREA IN THE BEST CHANCES FOR CONVECTION. LOOK FOR COOLER CONDITIONS SIMPLY DUE TO ALL THE CLOUDS AND CONVECTION...ESPECIALLY NORTH...WITH HIGHS MAINLY IN THE 80S. THE FRONT THEN GETS PUSHED SOUTH BY SUNDAY AS THE NORTHERN STREAM TAKES ANOTHER STEP SOUTHWARD. COOLER AND DRIER AIR IS EXPECTED FOR SUNDAY AND MONDAY...WITH NEAR NORMAL TEMPERATURES. && .AVIATION /17Z TUESDAY THROUGH SATURDAY/... WITH MCS AFFECTING MAINLY NORTHERN SECTIONS OF RLX CWA...EXPECT IFR OR EVEN BRIEF LIFR VSBYS IN THE HEAVIEST STORMS...ESPECIALLY AT PKB EARLY ON. WIND GUSTS OF 25-35 KNOTS CAN ALSO BE EXPECTED WITH THE CONVECTION. AREAS ALONG/SOUTH OF I-64 SHOULD ESCAPE MOST OF THIS ACTIVITY. EXPECT MCS TO BE DEFLECTED EAST WITH TIME AS H500 RIDGE BUILDS IN...AND THINK MOST PRECIPITATION WILL WRAP UP BY 00Z. OVERNIGHT...MOSTLY CLEAR SKIES. SOME FOG EXPECTED TO FORM AFTER MIDNIGHT...MAINLY IN AREAS THAT RECEIVE RAIN THIS AFTERNOON. INCLUDED A PERIOD OF IFR AT PKB/CKB/EKN...WITH MVFR TO THE SOUTH. VFR RETURNS EVERYWHERE BY 13Z. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING OF STORMS EARLY ON COULD VARY SLIGHTLY. FOG DEPTH COULD VARY DEPENDING ON RAINFALL THIS AFTERNOON. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 EDT 1HRLY 10 11 12 13 14 15 16 17 18 19 20 21 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z WEDNESDAY... NO WIDESPREAD IFR CONDITIONS EXPECTED. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH/RPY NEAR TERM...CL SHORT TERM...JSH LONG TERM...JMV AVIATION...CL
Hazardous weather outlook, Jun 7, 2:46 AM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 246 AM EDT TUE JUN 7 2011 KYZ101>103-105-OHZ083>087-VAZ003-004-WVZ005>008-013>018-024>029- 033>038-046-080700- GREENUP-CARTER-BOYD-LAWRENCE-JACKSON-VINTON-MEIGS-GALLIA-DICKENSON- BUCHANAN-WAYNE-CABELL-MASON-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS- 246 AM EDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-WVZ009>011-019-020-030>032-039-040-047-080700- PERRY-MORGAN-ATHENS-WASHINGTON-WOOD-PLEASANTS-TYLER-RITCHIE- DODDRIDGE-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-RANDOLPH- 246 AM EDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 7, 1:34 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
134 PM EDT TUE JUN 7 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0111 PM HAIL VINCENT 39.34N 81.68W
06/07/2011 U0.25 INCH WASHINGTON OH PUBLIC
EVENT OCCURRED BETWEEN
1256 PM 06/07/2011 AND 111 PM 06/07/2011
&&
NNNNLocal storm report, Jun 7, 1:38 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
138 PM EDT TUE JUN 7 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0118 PM TSTM WND DMG BELPRE 39.32N 81.61W
06/07/2011 WASHINGTON OH PUBLIC
TREES DOWN AND UPROOTED
&&
NNNNLocal storm report, Jun 7, 1:40 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
140 PM EDT TUE JUN 7 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0128 PM HAIL THORNVILLE 39.89N 82.39W
06/07/2011 U0.50 INCH PERRY OH PUBLIC
EVENT OCCURRED BETWEEN
113 PM 06/07/2011 AND 128 PM 06/07/2011
&&
NNNNLocal storm report, Jun 7, 1:50 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
150 PM EDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM TSTM WND DMG 1 S WILLOW ISLAND 39.34N 81.31W
06/07/2011 PLEASANTS WV 911 CALL CENTER
TREES DOWN ON ROUTE 2 NEAR THE CITY OF POLECAT
&&
EVENT NUMBER RLX1100680
JEELocal storm report, Jun 7, 2:27 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
227 PM EDT TUE JUN 7 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0136 PM HAIL THORNVILLE 39.89N 82.39W
06/07/2011 U0.75 INCH PERRY OH PUBLIC
&&
NNNNLocal storm report, Jun 7, 2:44 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
244 PM EDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 2 ESE SPENCER 38.80N 81.33W
06/07/2011 ROANE WV 911 CALL CENTER
NUMEROUS TREES DOWN IN SPENCER AREA.
&&
EVENT NUMBER RLX1100681
JCThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 11:06 AM EDT | Special Weather Statement | RLX | Barbour, Braxton, Calhoun, Doddridge, Gilmer, Harrison and 10 more | 4 hr |
| Jun 7, 12:02 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Tyler | 58 min |
| Jun 7, 12:51 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Wirt, Wood | 54 min |
| Jun 7, 1:50 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Clay, Jackson, Kanawha, Mason, Putnam and 2 more | 55 min |
| Jun 7, 3:33 PM EDT | Special Weather Statement | RLX | Boone, Cabell, Lincoln, Wayne | 42 min |
| Jun 7, 4:18 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 57 min |
| Jun 7, 4:54 PM EDT | Severe Thunderstorm Warning | RLX | Raleigh, Wyoming | 32 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.